With summer in full swing, sunscreen talk has been on the rise. It seems that as the temperature grows, the summer skin care frenzy does, too. Finally, it appears that people are placing much importance on the issues of sun exposure, skin cancer, and the importance of sunscreen to prevent both. Apparently, the FDA has also decided to step up their sun protection enforcement.
Beginning next summer, sunscreens advertised as “broad spectrum” will hit the market, making it easier for consumers to ensure that they are receiving full and proper protection from harmful sun rays. While …
A 51-year old married father of two from France is suing drug company GlaxoSmithKline, saying that the drugs he took for Parkinson’s disease have turned him into a ‘compulsive gay sex and gambling addict.’
According to Fox News, Didier Jambart, of France, took Requip – a drug used to treat the motor side effects of Parkinson’s disease – from 2003 to 2005. Jambart says that, due to the side effects of Requip, he lost his family’s savings to internet gambling, stole money to feed his gambling habit and attempted suicide three times. He also alleges that he became:
The UK’s Daily Mail runs a piece this morning regarding Tracey Stevens, a 45 year old woman who is reportedly Britain’s first victim of a health scandal regarding faulty and potentially life-threatening breast implants. The Daily Mail states that:
At the end of my senior year of high school, I started taking a birth control pill for the first time. This pill was called Yaz, and it promised to rid me of my bad breakouts and debilitating cramps. My doctor, along with that ridiculously long information booklet with impossibly small print that comes with the pills, said that the odds of any side effects, especially the severe ones, were slim to none.
So I started taking Yaz. And, for a while, it was the best thing ever. My pimples went away and I no longer found myself incapacitated when the crimson wave came crashin’ through town. But that is, unfortunately, only the beginning of the story.
About six months into taking this pill, I noticed that none of my bras fit. And that’s an understatement. I was exploding. I then realized that I had, despite exercising, gained a significant amount …